# SDR SWIA972042

- Difficulty date: October 22, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 29,469 hours, 36,459 cycles
- Engine: Pwa PW118B
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN.  USED GEAR EXTENSION BY ELECTRICAL OVERRIDE PROCEDURES.  REMOVED AND REPLACED LANDING GEAR RELAY BOX IAW 32-31-02, OPS CHECKS GOOD.  P/N ON:  120-43270-501, S/N:  120119, S/N OFF:  120151.
